# SDR CA010917008

- Difficulty date: September 9, 2001
- Submitted: September 21, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 33,548 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: 92940010103
- Condition: Cracked
- Location: Hyd System
- Part time: 35,125 hours, 41,002 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A WALK AROUND, THE FLIGHT CREW NOTICED HYDRAULIC FLUID LEAKING FROM THE RIGHT HAND WING ROOT AREA. UPON MAINTENANCE INVESTIGATION IT WAS FOUND THAT THE NR 2 SYSTEM SPOILER LIFT DUMP PRESSURE LINE WAS LEAKING FROM A CRACK IN THE TUBE.THE RIGID HYDRAULIC TUBE WAS REPLACED AND LEAK CHECKS CARRIED OUT. THE AIRCRAFT WAS RETURNED TO SERVICE.
